# SDR UPS04242996

- Difficulty date: July 9, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, 0.5 INCH CRACK IN LOWER WING SKIN AT LEFT WING TIP, APPROX 8 INCHES FROM TIP AND JUST FWD OF STRINGER FAIRING.  CRACK STOP DRILLED IAW SRM 51-10-1.  CRACK CONTAINED WITHIN DRILLED AREA.  HOLE DRILLED IN RIB COMMON TO REPAIR SCHEME FOR NDT.  HFEC CARRIED OUT ON 8 FASTNER HOLES, NO DEFECTS FOUND.  CUT OUT CARRIED OUT IAW EO 2004-073-005.  DOUBLER FABRICATED.  DOUBLER INSTALLED.  ALL AREA REPROTECTED.
